I have been taking gabapentin (600mg 3x day) from Glenmark (generic) since June. Nothing seemed to have happened until about mid-October, and then my skin started to burn. I have no idea if this has anything to do with the pill. It doesn't happen right away when I take it, so it's hard to say. I tried getting it filled with a generic with less fillers, but the pharmacy said that they all have at least 8. I'm going to look into brand soon, but at this point I have to wait until Thursday to see an allergist. I would rather not come off of it, even if it means taking Claritin or something. The only other thing I can think of is that the sun has been out strong and I've been out in it, and that maybe that has something to do with it? I was also forced at the same time to quit smoking, which 20 days ago I went cold turkey (I'm not trying to muddy the waters, you can ignore that part if you want). Anyway, I hope that something of this makes sense. I'm getting a little tired of having my skin burn so if anyone has any ideas, I'd be glad to hear them. It's a table, by the way, because at one point I was trying to lower it, and unfortunately I have a hard time getting off of it. Thank you!
No responses have yet been posted. Add your response to this question.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2010 • 1 answer
Updated 23 Nov 2014 • 1 answer
Updated 31 Aug 2017 • 3 answers
Updated 19 Oct 2016 • 1 answer
Updated 30 Dec 2017 • 1 answer